# SDR AALA20140613008

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 72,771 hours, 38,571 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ELEC ODOR IN CABIN.  CREW DONNED O2 MASKS FOR LANDING.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED FWD GALLEY NR 2 COFFEE MAKER THAT WAS CAUSING ODOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
